Academic
Publications
Multiplicative structure of 2 × 2 tropical matrices

Multiplicative structure of 2 × 2 tropical matrices,10.1016/j.laa.2009.12.030,Linear Algebra and Its Applications,Marianne Johnson,Mark Kambites

Multiplicative structure of 2 × 2 tropical matrices   (Citations: 2)
BibTex | RIS | RefWorks Download
We study the algebraic structure of the semigroup of all 2×2 tropical matrices under multiplication. Using ideas from tropical geometry, we give a complete description of Green’s relations and the idempotents and maximal subgroups of this semigroup.
Journal: Linear Algebra and Its Applications - LINEAR ALGEBRA APPL , vol. 435, no. 7, pp. 1612-1625, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: